IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Operators which are the difference of two projections
Autor/es:
E. ANDRUCHOW
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Lugar: Amsterdam; Año: 2014 vol. 420 p. 1634 - 1634
ISSN:
0022-247X
Resumen:
We study the set D of differences D={A=P−Q:P,Q∈P}, Turn MathJax on where P denotes the set of orthogonal projections in H. We describe models and factorizations for elements in D, which are related to the geometry of P. The study of D throws new light on the geodesic structure of P (we show that two projections in generic position are joined by a unique minimal geodesic). The topology of D is examined, particularly its connected components are studied. Also we study the subsets Dc⊂DF, where Dc are the compact elements in D, and DF are the differences A=P−Q such that the pair (P,Q) is a Fredholm pair ((P,Q) is a Fredholm pair if QP|R(P):R(P)→R(Q) is a Fredholm operator)